# SDR MASA20121664337

- Difficulty date: January 6, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 17,436 hours, 14,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 6 EMERGENCY FLOOD LIGHT INOPERATIVE.  REMOVED AND REPLACED LAMP.
